Title: A note on weak infinity-Chichilnisky rules
Authors: Lauwers, Luc # ×
Issue Date: Apr-1997
Publisher: Springer verlag
Series Title: Social choice and welfare vol:14 issue:2 pages:357-358
Abstract: There does not exist a weak infinity-Chichilnisky rule as defined in Candeal et al. (1992).
ISSN: 0176-1714
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science